# SDR AALA202405305151

- Difficulty date: May 13, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND PYLO SPIGOT FITTING RECEPTACLE BETWEEN WS 679 AND WS 706, BETWEEN RIB 4 AND RIB 5.  REPLACED SPIGOT FITTING PER SRM 54-51-12-300-001.
